# SDR GTIA2023031037023

- Difficulty date: March 8, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 18,445 hours, 8,056 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS STRONG SMELLY SOCK ODOR ON FINAL APPROACH COCKPIT ALSO SMELLED ODOR NOTHING VISABLE-REF L/P 3043584-2 PERFORMED PACK BURNOUT IAW AMM 21-00-00-615-002
